A1 Journal article – refereed

SOME LOWER BOUNDS FOR CONSTANT WEIGHT CODES




List of Authors: HONKALA I, HAMALAINEN H, KAIKKONEN M

Publisher: ELSEVIER SCIENCE BV

Publication year: 1987

Journal: Discrete Applied Mathematics

Journal name in source: DISCRETE APPLIED MATHEMATICS

Journal acronym: DISCRETE APPL MATH

Volume number: 18

Issue number: 1

Number of pages: 4

ISSN: 0166-218X

DOI: http://dx.doi.org/10.1016/0166-218X(87)90046-1




Research Areas


Last updated on 2021-24-06 at 09:27